IJPAM: Volume 19, No. 1 (2005)


M. Güngör$^1$, A. (Türkmenoglu) Gökhan$^2$
$^{1,2}$Department of Mathematics
Firat University
Elazig, 23119, TURKEY
$^1$e-mail: mgungor@firat.edu.tr

Abstract.In this study, we introduce a notion of uniform statistical convergence of sequences of real-valued functions. Furthermore we introduce the concept of a uniform statistical Cauchy sequence for functional sequences and prove that it is equivalent to uniform statistical convergence of sequence of real-valued functions.

Received: November 11, 2004

AMS Subject Classification: 40A05, 40C05, 46A45, 60B10, 60F05

Key Words and Phrases: functional sequences, pointwise convergence, uniform convergence, statistical convergence, pointwise statistical convergence

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 19
Issue: 1